# SDR UIEA2018061101130

- Difficulty date: June 8, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 85,917 hours, 18,256 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 7513983
- Condition: Not Reported
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU SHUTDOWN AFTER BLOCK IN. REMOVED AND REPLACED APU GEN SCAVENGE FILTER IAW AMM 49-27-03. LEAK CHECK GOOD AND APU RUN PER AMM 49-11-00.
